# SDR REXA2018010200004

- Difficulty date: January 2, 2018
- Submitted: January 5, 2018
- Operation: Air carrier
- Aircraft: N904XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15135
- Aircraft time: 24,952 hours, 16,440 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Condition: Smoke
- Location: Galley
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FA REPORTED THE GALLEY OVEN WAS SMOKING WHILE HEATING MEALS.  PERFORMED AN OPS CHECK OF OVEN IAW AMM 25-32-01.  NO DEFECTS NOTED.
